Advertisement

Doklady Mathematics

, Volume 98, Issue 3, pp 607–611 | Cite as

On Unordered Multiplicative Partitions

  • G. V. FedorovEmail author
Mathematics
  • 2 Downloads

Abstract

In this paper, we find new identities and asymptotic formulas in the problem of multiplicative partitions, which is an analogue of the multidimensional problem of Dirichlet divisors with the condition of disorder of the factors.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    G. V. Fedorov, Dokl. Math. 86 (2), 648–649 (2012).MathSciNetCrossRefGoogle Scholar
  2. 2.
    G. V. Fedorov, Dokl. Math. 88 (2), 529–531 (2013).MathSciNetCrossRefGoogle Scholar
  3. 3.
    L. Kalmar, Mat. Fiz. Lapok. 38, 1–15 (1931).Google Scholar
  4. 4.
    A. Oppenheim, J. London Math. Soc. 2, 123–130 (1927).MathSciNetCrossRefGoogle Scholar
  5. 5.
    G. V. Fedorov, Vestn. Mosk. Univ., Ser. 1: Mat. Mekh., No. 2, 50–53 (2010).Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2018

Authors and Affiliations

  1. 1.Faculty of Mechanics and MathematicsMoscow State UniversityMoscowRussia
  2. 2.Scientific Research Institute for System AnalysisRussian Academy of SciencesMoscowRussia

Personalised recommendations